| Model Number |
3286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain patient weight.Further information was requested but not received.
Event or Problem Description
Related manufacturer report number: 3006705815-2022-17206.It was reported the patient is not receiving effective therapy due to high impedances on both leads.Surgical intervention was undertaken, and scs system was replaced.Effective therapy was restored post-operatively.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.